Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Absolutely continuous invariant measures for a class of affine interval exchange maps

Authors: Zaqueu Coelho, Artur Lopes and Luiz Fernando da Rocha
Journal: Proc. Amer. Math. Soc. 123 (1995), 3533-3542
MSC: Primary 58F11; Secondary 28D05
MathSciNet review: 1322918
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a class $ \mathcal{A}$ of affine interval exchange maps of the interval and we analyse several ergodic properties of the elements of this class, among them the existence of absolutely continuous invariant probability measures. The maps of this class are parametrised by two values a and b, where $ a,b \in (0,1)$. There is a renormalization map T defined from $ \mathcal{A}$ to itself producing an attractor given by the set $ \mathcal{R}$ of pure rotations, i.e. the set of (a, b) such that $ b = 1 - a$. The density of the absolutely continuous invariant probability and the rotation number of the elements of the class $ \mathcal{A}$ are explicitly calculated. We also show how the continued fraction expansion of this rotation number can be obtained from the renormalization map.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F11, 28D05

Retrieve articles in all journals with MSC: 58F11, 28D05

Additional Information

PII: S 0002-9939(1995)1322918-6
Keywords: Affine interval mappings, invariant measures, absolute continuity
Article copyright: © Copyright 1995 American Mathematical Society